Alert archive / Minnesota / River Flood Warnings in 2013

River Flood Warning 17, NWS La Crosse, WI

April 14, 2013Olmsted County, Winona County, Minnesota

NWS La Crosse, WI issued this river flood warning at Apr 14, 2013, 10:11 PM CDT for Olmsted County, Winona County, Minnesota. It took effect at Apr 14, 2013, 10:23 PM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2013, 10:11 PM CDT (03:11 UTC)
In effect from
Apr 14, 2013, 10:23 PM CDT
Expired
Apr 15, 2013, 6:30 PM CDT
In force
20 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Olmsted County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Whitewater River near Whitewater State Park (WSPM5).

Action stage
12 ft
Minor stage
13.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05376100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WGUS43 KARX 150311
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1011 PM CDT SUN APR 14 2013

.HEAVY RAINFALL THIS EVENING HAS RESULTED IN A RAPID RISE ALONG THE
MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER STATE PARK.  MINOR
FLOODING IS EXPECTED OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THIS AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND MOVE TO HIGHER GROUND IF NECESSARY.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC109-169-151511-
/O.NEW.KARX.FL.W.0017.130415T0323Z-130415T2330Z/
/WSPM5.1.ER.130415T0323Z.130415T0400Z.130415T0530Z.NO/
1011 PM CDT SUN APR 14 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* UNTIL MONDAY EVENING.
* AT 10:00 PM SUNDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 13.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY MONDAY MORNING.

&&
 
LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205

$$
1 follow-up statement
508 
WGUS83 KARX 150953
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
453 AM CDT MON APR 15 2013

.RECENT RAINFALL AND SNOWMELT HAS CAUSED HIGH WATER LEVELS ON THE
TREMPEALEAU RIVER AT DODGE.  ANOTHER ROUND OF RAINFALL IS EXPECTED
LATE THIS EVENING INTO TONIGHT AND CAUSE THE RIVER TO RISE ABOVE
FLOOD STAGE TUESDAY. THE FLOOD WARNING WILL REMAIN IN EFFECT TO
ACCOUNT FOR THIS SECOND RISE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH
OBSERVED AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-160053-
/O.CON.KARX.FL.W.0007.000000T0000Z-130420T0600Z/
/DDGW3.1.RS.130406T0143Z.130412T0400Z.130419T1200Z.NO/
453 AM CDT MON APR 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM MONDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 10.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY FRIDAY MORNING.
* IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL
  WILDLIFE REFUGE IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

MNC109-169-151023-
/O.CAN.KARX.FL.W.0017.000000T0000Z-130415T2330Z/
/WSPM5.1.ER.130415T0317Z.130415T0400Z.130415T0508Z.NO/
453 AM CDT MON APR 15 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* AT  4:00 AM MONDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 7:12 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 14, 7:12 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
712 PM CDT SUN APR 14 2013

.SHORT TERM...
712 PM CDT SUN APR 14 2013

WARM FRONT IS MAKING NORTHWARD PROGRESS ACROSS THE SOUTHERN
PORTIONS OF THE FORECAST AREA EARLY THIS EVENING. TEMPERATURES
WARMED INTO THE LOWER 40S AS FAR NORTH AS KAUM-KFKA-KY51-KDLL
THROUGH 00Z. READINGS HAD SURGED INTO THE LOWER 60S OVER THE FAR
SOUTHERN PART OF THE FORECAST AREA...BUT NOW THAT THE SUN IS
SETTING EXPECT THAT TO FALL BACK. MEANWHILE THE COLD FRONT WAS
MAKING EASTWARD PROGRESS ACROSS CENTRAL IA AS THE SECONDARY LOW
ALONG THE MN/IA BORDER MOVED NORTHEAST. FINALLY...FURTHER NORTH
THE REGION REMAINS LOCKED INTO THE COOL AIR AND MIXED
PRECIPITATION. FROM REPORTS RECEIVED IN WESTERN AND NORTH CENTRAL
WI...OPTED TO EXTEND THE ADVISORY THROUGH 06Z...AND PRECIPITATION
WILL CONTINUE AND TEMPERATURES WILL LIKELY NOT BUDGE.

SHORT TERM MESOSCALE MODELS ARE HANDLING THE SITUATION REASONABLY
WELL...AND HAVE FOLLOWED THE HRRR AND ARXLAPS MODEL RUNS FOR
UPDATES THIS EVENING.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 310 PM CDT SUN APR 14 2013

UPPER LEVEL RIDGING TRANSITIONS OVER THE UPPER MISSISSIPPI RIVER
VALLEY WITH THE EXIT OF THE LOW PRESSURE SYSTEM. THE 14.12Z GFS/NAM
WOULD BRING PIECES OF UPPER LEVEL ENERGY ACROSS THE TOP OF THE
RIDGE...WHILE OVER IA/NORTHERN ILL THEY BOTH SUGGEST AN AREA OF LOW
LEVEL WARM AIR ADVECTION/ISENTROPIC UPGLIDE/SLOPING FRONTOGENETIC
LIFT. BOTH AREAS COULD HAVE ENOUGH FORCING FOR LIGHT PCPN
PRODUCTION...AND THIS IS REFLECTED IN THE GFS/NAM QPF FIELDS. BETTER
CHANCES WOULD BE TO THE SOUTH. HOWEVER...SATURATION LOOKS TO BE AN
ISSUE. NORTH-SOUTH RUNNING X-SECTIONS AND BUFKIT SOUNDINGS SHOW AN
INCREASE IN MOISTURE FROM THE SOUTH...MOSTLY CONFINED AROUND 700
MB...WITH A RELATIVELY DRY ATMOSPHERE SUB 850 MB. THINK THERE WILL
BE ENOUGH LIFT TO WORK WITH THE AVAILABLE SATURATION TO GET THROUGH
THAT DAY LAYER...MOSTLY AS SPRINKLES TO LIGHT SHOWERS. ACCUMULATIONS
LOOK MINIMAL AT THE MOMENT...WITH CHANCES CONFINED TO PARTS OF
NORTHEAST IA/SOUTHWEST WI.

STORM SYSTEM STILL SLATED TO IMPACT THE AREA IN THE WED NIGHT/THU
TIME FRAME...WITH THE GFS/ECMWF BRINGING A SFC LOW FROM THE SOUTHERN
PLAINS TO ACROSS NORTHERN ILL BY 06Z THU. THE GEM IS A BIT FARTHER
NORTH...BUT HAS SIMILAR TIMING. CURRENT TRACK WOULD ALLOW FOR THE
SYSTEM TO BRING A GOOD AMOUNT OF LOW LEVEL WARM AIR
NORTHWARD...WHICH WOULD RESULT IN MAINLY RAIN FOR THE LOCAL FORECAST
AREA...AND THE SYSTEM/S DEFORMATION SNOW BAND LAYING UP ACROSS
NORTHERN MN. THAT SAID...THE MODELS HAVE BEEN JUMPING AROUND QUITE A
BIT...SO CONFIDENCE IS SHAKY IN JUST HOW THIS WILL PLAY OUT. CHANCES
FOR PCPN LOOK FAIRLY HIGH...EVEN LIKELY...BUT JUST WHAT WILL FALL
AND HOW MUCH IS STILL UNCERTAIN. CAN/T RULE OUT ANOTHER SHOT FOR
LATE SEASON SNOW.

CYCLONIC FLOW POST THIS STORM SYSTEM COULD KEEP SOME SMALL PCPN
CHANCES LINGERING INTO NEXT WEEKEND. THERE WILL ALSO BE ANOTHER SHOT
OF UNSEASONABLY COLD AIR. HIGHS WILL BE STUCK IN THE 40S
THU-FRI...WITH BELOW FREEZING LOWS.

&&

.AVIATION...TONIGHT AND TUESDAY
712 PM CDT SUN APR 14 2013

DIFFICULT FORECAST THIS EVENING WITH SECONDARY LOW AND PASSAGE OF
BOTH WARM AND COLD FRONTS ANTICIPATED. RAIN AND EVEN THE POSSIBILITY
OF ISOLATED THUNDER AS THESE FEATURES PASS. VISIBILITY COULD
BRIEFLY FALL BELOW 2 MILES IN THE HEAVIEST RAIN FOR A TIME THIS
EVENING. ANTICIPATE THAT THE FRONT WILL PASS KRST PRIOR TO
MIDNIGHT...AND THE KLSE AREA JUST AFTER MIDNIGHT. THIS SHOULD PUT
AN END TO THE RAIN CHANCES...WITH CLEARING SKIES. WILL BE A BIT
BREEZY FROM THE SOUTHWEST HOWEVER.

&&

.HYDROLOGY...THIS WEEK
ISSUED AT 310 PM CDT SAT APR 12 2013

THE CURRENT PRECIPITATION EVENT IS STILL ON TRACK TO PRODUCE BETWEEN
1 AND 1.5 INCHES OF LIQUID ACROSS MUCH OF THE REGION. THE SLOWER
PROGRESSION OF THE STORM SYSTEM WILL SHIFT THE AXIS OF HEAVIER
RAINFALL A BIT WESTWARD...NOW MORE ALONG AND EAST OF THE MISSISSIPPI
RIVER. LATER THIS EVENING AS THE COLD FRONT CROSSES...CONVECTION
COULD LEAD TO ISOLATED HIGHER RAINFALL AMOUNTS WITH SOME 2.0 INCH
TOTALS POSSIBLE. REGARDLESS...THE FORECAST QPF BRINGS ANOTHER ROUND
OF SIGNIFICANT RISES ON THE BLACK AND KICKAPOO RIVER BASINS TO JUST
SHY OF FLOOD STAGE. ON THE TREMPEALEAU RIVER AT DODGE...A
CONTINUATION OF MINOR FLOODING IS EXPECTED. OTHER TRIBUTARIES ACROSS
SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WESTERN WISCONSIN WILL
SEE WITHIN-BANKFULL RISES OVER THE NEXT FEW DAYS. THE CAVEAT IS IF
OBSERVED RAINFALL TONIGHT IS MUCH HIGHER THAN FORECAST...THEN FLOOD
WARNINGS WOULD BE NEEDED FOR A FEW SITES ON THE KICKAPOO AND
BLACK...SO THOSE WITH INTERESTS ON AREA RIVERS SHOULD STAY TUNED TO
THE LATEST RIVER STATEMENTS AND FORECASTS.

THE MAIN STEM OF THE MISSISSIPPI RIVER WILL REMAIN NEARLY STEADY OR
SEE A GRADUAL UPTICK THIS WEEK AS RAIN AND SNOWMELT TODAY/TONIGHT
WORKS ITS WAY DOWNSTREAM. THE ONLY EXCEPTION IS AT MCGREGOR
IOWA...WHERE THE RIVER LEVEL RISES ENOUGH SUCH THAT BY WEDNESDAY
NIGHT INTO THURSDAY IT APPROACHES FLOOD STAGE.

LOOKING AHEAD...ANOTHER SYSTEM SYSTEM LOOKS TO IMPACT THE ENTIRE
REGION WEDNESDAY NIGHT AND THURSDAY. CURRENT HPC DAY 4-5 QPF POINTS
TO ANYWHERE FROM 3/4 TO 1.5 INCHES OF LIQUID. THESE AMOUNTS
CERTAINLY WOULD INITIATE SOME AND/OR PROLONG FLOODING CONCERNS
ACROSS THE REGION.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
712 PM CDT SUN APR 14 2013

WI...WINTER WEATHER ADVISORY UNTIL 1 AM CDT MONDAY FOR WIZ017.

MN...NONE.
IA...NONE.

&&

SHORT TERM...MW
LONG TERM....RIECK
AVIATION...MW
HYDROLOGY....ZT
Hazardous weather outlook, Apr 14, 7:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
715 PM CDT SUN APR 14 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-151100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-
WINNESHIEK-WINONA-
715 PM CDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. NO SEVERE
WEATHER IS EXPECTED FROM THESE.

RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL WITH THE ADDITIONAL
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONGER STORM SYSTEM IS EXPECTED TO IMPACT THE REGION WEDNESDAY
INTO THURSDAY WITH RAIN OR SNOW. IT IS TOO EARLY TO DISCERN THE
IMPACTS OF THIS STORM.

SOME AREA RIVERS WILL CONTINUE TO RUN HIGH THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER PRECIPITATION REPORTS
THROUGH THIS EVENING WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-151100-
TAYLOR-
715 PM CDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS NORTH CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A WINTRY MIX OF FREEZING RAIN AND SLEET WILL CONTINUE ACROSS NORTH
CENTRAL WISCONSIN THIS EVENING. WITH TEMPERATURES NEAR 32 DEGREES...
SOME ICING IS EXPECTED ON TREES...POWER LINES AND UNTREATED ROADS.
PLAN ON SOME SLIPPERY TRAVEL CONDITIONS TONIGHT.

RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL WITH THE ADDITIONAL
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONGER STORM SYSTEM IS EXPECTED TO IMPACT THE REGION WEDNESDAY
INTO THURSDAY WITH RAIN OR SNOW. IT IS TOO EARLY TO DISCERN THE
IMPACTS OF THIS STORM.

SOME AREA RIVERS WILL CONTINUE TO RUN HIGH THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

PRECIPITATION REPORTS THROUGH THIS EVENING WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MW/DAS/RRS

In the hours before

Special weather statement, Apr 14, 5:47 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
547 PM CDT SUN APR 14 2013

IAZ008-018-MNZ079-086-087-094-095-142345-
DODGE-FILLMORE-FLOYD-MITCHELL-MOWER-OLMSTED-WABASHA-
547 PM CDT SUN APR 14 2013

AT 545 PM...DOPPLER RADAR INDICATED A LINE OF FAST-MOVING
THUNDERSTORMS REACHING FROM MASON CITY UP TO NEAR AUSTIN...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS OF 30 TO 35 MPH AND SOME SMALL HAIL MAY ACCOMPANY THESE
THUNDERSTORMS AS THEY PASS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
AUSTIN...RUDD...LYLE...ST. ANSGAR...FLOYD...CLAREMONT AND OSAGE.

MW
Special weather statement, Apr 14, 6:00 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT SUN APR 14 2013

WIZ029-150000-
CLARK-
600 PM CDT SUN APR 14 2013

...SOME FREEZING RAIN PERSISTS...

WITH TEMPERATURES HOVERING NEAR 32 DEGREES AND AREAS OF RAIN
CONTINUING...SOME FREEZING RAIN WILL PERSIST ACROSS THE AREA INTO
THE EARLY EVENING HOURS. THE FREEZING RAIN WILL MAINLY ACCUMULATE ON
TREES AND POWER LINES...HOWEVER SOME ICING IS POSSIBLE ON UNTREATED
ROADS.

IF TRAVELING THIS EVENING...ALERT FOR SLUSHY AND SLIPPERY SPOTS...
ESPECIALLY ON SECONDARY ROADS AND ROADS ON NORTH FACING
HILLSIDES.

MW
Local storm report, Apr 14, 9:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
950 PM CDT SUN APR 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       OSAGE                   43.28N 92.81W
04/14/2013  M2.00 INCH       MITCHELL           IA   MESONET

            24-HOUR TOTAL. 1.66 IN LAST 12 HOURS

0900 PM     HEAVY RAIN       2 W IONIA               43.04N 92.50W
04/14/2013  M1.81 INCH       CHICKASAW          IA   MESONET

            24-HOUR TOTAL. 1.01 IN LAST 12 HOURS

0900 PM     HEAVY RAIN       OSAGE                   43.28N 92.81W
04/14/2013  M1.67 INCH       MITCHELL           IA   MESONET

            24-HOUR TOTAL

0900 PM     HEAVY RAIN       PRESTON                 43.67N 92.08W
04/14/2013  M1.67 INCH       FILLMORE           MN   AWOS

            24-HOUR TOTAL. 1.16 IN LAST 12 HOURS

0900 PM     HEAVY RAIN       PILOT MOUND             43.82N 92.04W
04/14/2013  M1.58 INCH       FILLMORE           MN   MESONET

            24-HOUR TOTAL. 1.48 IN LAST 12 HOURS

0900 PM     HEAVY RAIN       LANESBORO               43.72N 91.97W
04/14/2013  M1.58 INCH       FILLMORE           MN   MESONET

            24-HOUR TOTAL. 1.36 IN LAST 12 HOURS

0900 PM     HEAVY RAIN       FILLMORE                43.75N 92.27W
04/14/2013  M1.48 INCH       FILLMORE           MN   MESONET

            12-HOUR TOTAL

0900 PM     HEAVY RAIN       CHARLES CITY            43.07N 92.68W
04/14/2013  M1.44 INCH       FLOYD              IA   MESONET

            24-HOUR TOTAL

0900 PM     HEAVY RAIN       DECORAH                 43.31N 91.79W
04/14/2013  M1.39 INCH       WINNESHIEK         IA   MESONET

            24-HOUR TOTAL

&&

MW

Nearby

River Flood Warnings in Minnesota, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.